×

zbMATH — the first resource for mathematics

On best simultaneous approximation in Banach spaces. (English) Zbl 0489.41033

MSC:
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
41A50 Best approximation, Chebyshev systems
41A28 Simultaneous approximation
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bosznay, A.P, A remark on simultaneous approximation, J. appox. theory, 23, 296-298, (1978) · Zbl 0412.41022
[2] Diaz, J.B; McLaughlin, H.W, Simultaneous approximation of a set of bounded real functions, Math. comp., 23, 583-593, (1969) · Zbl 0183.32801
[3] Diaz, J.B; McLaughlin, H.W, On simultaneous Chebyshev approximation and Chebyshev approximation with an additive weight function, J. approx. theory, 6, 68-71, (1972) · Zbl 0246.41023
[4] Dunham, C.B, Simultaneous Chebyshev approximation of functions on an interval, (), 472-477 · Zbl 0154.05904
[5] Holland, A.S; Sahney, B.N; Tzimbalario, J, On best simultaneous approximation, J. Indian math. soc., 40, 69-73, (1976) · Zbl 0435.41016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.